# SDR DXTAT2PL6D005MFJN

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,397 hours, 6,236 cycles
- Engine: Pwc PW306C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 99145202
- Part serial: 1194
- Condition: Defective
- Location: Right
- Part time: 2,987 hours, 2,041 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL340, THE AIRPLANE MADE A LOUD POP, THEN A BANG, FOLLOWED BY A VIBRATION , YAW, AND ITT OVERTEMP/ N1 OVERSPEED ON THE RIGHT ENGINE. BOTH POWER LEVERS REDUCED IMMEDIATELY. BOTH ENGINE PARAMETERS INDICATED NORMAL RANGES. FLIGHT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT. POST FLIGHT REVEALED NO EXTERIOR DAMAGE.  SWAPPED LT & RT BLEED AIR CONTROL PCBS. REMOVED RT HPRSOV & INSTALLED NEW HPRSOV IAW AMM 36-00-00. ALL LEAK & OPS CHECKED WERE PERFORMED SATISFACTORY.
